Digoxin Toxciity

Were you looking for information about Digoxin Toxicity? Digoxin toxciity is a common misspelling of digoxin toxicity.
 
Digoxin (Lanoxin®) is a prescription drug used to treat congestive heart failure (CHF) or atrial fibrillation. Although this can be an effective medicine for many people, it can cause problems for certain people who are not able to effectively remove the drug from their body.
 
For instance, the kidneys remove digoxin from the blood; however, people with kidney disease may not be able to properly remove digoxin. This may result in high levels of digoxin, causing digoxin toxicity. If you notice any signs of digoxin toxicity, such as blurred vision, confusion, or vomiting, seek immediate medical help.
 
(Click Digoxin Toxicity for more information on this topic. This eMedTV Web page offers an in-depth look at how digoxin toxicity occurs, what a healthcare provider will do to help prevent this problem from occurring. You can also click any of the links in the box to the right for more specific information.)
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.